# SDR QXEA2018091700335

- Difficulty date: September 10, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 27,652 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 10 FROM FSX-39.00-X10.50 IS CORRODED IN SEVERAL AREAS. SEAT RAIL 10 BLENDED BEYOND LIMITS, IAW SRM 53-20-49 REPAIR 03. SEAT RAIL 10 FROM FSX -39 TO FSX 10.50 RBL Y 9.25 REPLACED IAW SRM 51-42-05, 51-41-07 AND 51-40-15. PERFORMED BONDING CHECK OF 10 SEAT RAIL IAW AMM 51-80-00-760-830, SUBTASK 51-80-00-760-050 PROCEDURE H (1-5) 0.1 MILLIOHMS.
